# SDR SWIA202158863

- Difficulty date: April 7, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Step
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STEP PLATE AND SPACER IS DAMAGED ON MULTIPLE AREAS     (C-CHECK - RO 6/19/21) / CARGO DOOR STEP PLATE HAS GOUGING ACROSS ENTIRE LEGNTH OF PART AND GOUGING/DENTS AT 2 EA LOCATIONS THAT ARE MORE THAN 50% MATERIAL LOSS OUT OF LIMITS. NYLON SUPPORT HAS MULTIPLE ELONGATED HOLES AND WARPING ALONG ENTIRE LEGNTH OF PART. OUT OF LIMITS REF CRJ 200 SRM 52-00-00. ORDERED AND RECIEVED NEW CARGO DOOR STEP PLATE ASSEMBLY AND NYLON SUPPORT. LOCATED AND DRILLED NEW NYLON SUPPORT REF CRJ 200 SRM 51-40-11. REMOVED FWD AND AFT LATCHES FROM NEW CARGO DOOR STEP PLATE AND INSTALLED 4 EA SOLID RIVETS IN EXISTING FASTENERS LOCATIONS. REF MODSUM NO. IS601R53600031 REV A. DATED 2-JUNE-2006 TYPE A MODIFICATION STEP 4 AND 5. RESTORED THE FINISH OF FASTENERS. REF CRJ 200 SRM 51-21-16
